# SDR DL72L951042

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Component: 651622296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CORNER OF BOTH ACTUATOR RIBS ON NR 6 SLAT WERE FOUND CRACKED.  REPAIRS WERE COMPLETED PER THE MM 57-54-0.  FOUND AT SHOP VISIT.
